# SDR 96ZZZX2564

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N34674
- Make and model: Cessna 177RG
- Aircraft serial: 177RG1012
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 910
- Condition: Corroded
- Location: Case
- Part time: 34 hours
- Component: Narco
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT HAS CORROSION ON MOUNT FOR THE CASE COVER ATTACHMENT AND ON THE CASE COVER.  APPEARS TO BE DISSIMILAR METAL CORROSION FROM COPPER MOUNTING SURFACE AND ALUMINUM MOUNT BRACKET.  SUBMITTER STATED TO CORROSION-PROOF MOUNT BRACKET BY PAINTING OR ALODINING.
